MathSciNet Relay Station
MathSciNet bibliographic data
MR1422785 (98a:41001) 41A05 (41A63)
Bloom, Thomas; Calvi, Jean-Paul A continuity property of multivariate Lagrange interpolation. Math. Comp. 66 (1997), no. 220, 1561–1577.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement